MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CENTERPIECE¿ PLATE FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL

MDT SOFAMOR DANEK PUERTO RICO MFG CENTERPIECE¿ PLATE FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Model Number 8532065
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding bone screws used in laminoplasty c3-7 therapy for cervical stenosis.It was reported that the threaded portion of the screw broke off in the corresponding levels and anatomy - one at c6 lamina and two at c7 lateral mass.Fragment of the implant was remaining in the patient.No additional surgery was performed.No patient symptoms were reported.Patient's medical history includes allergies to iodine, iv contrast.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
H3: product analysis of part# 8532065, lot# unknown three screws returned all three screws have been broken at the shaft a microscopic review of the fracture face indicates that the fracture is the result of torsional overload combined with at bending moment.The failure is the result of material overload.*the originally pli 10 had a qty.Of 3 as part of capa 624392 each qty is given its on pli* h11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CENTERPIECE¿ PLATE FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21883158
Report Number1030489-2025-01818
Device Sequence Number8769196
Product Code NQW
UDI-Device Identifier00763000552190
UDI-Public00763000552190
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8532065
Device Catalogue Number8532065
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight82 KG